MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200124070
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that contamination occurred.A 12x40x75 epic vascular self-expanding was selected for use.During device preparation, it was noted that the plastic seal of the device was torn.There was no damage to the outer box.There was no patient involvement.
 
Event or Problem Description
It was reported that contamination occurred.A 12x40x75 epic vascular self-expanding was selected for use.During device preparation, it was noted that the plastic seal of the device was torn.There was no damage to the outer box.There was no patient involvement.It was further reported that the outer packaging of the product was torn, and since this was observed before opening the box, the sterility of the inner pouch or device could not be confirmed.
 
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review a review of the epic device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to transport/storage.
 
Event or Problem Description

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23864264
Report Number2124215-2025-92277
Device Sequence Number18632784
Product Code NIO
UDI-Device Identifier08714729805151
UDI-Public(01)08714729805151(17)300521(10)36581435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200124070
Device Catalogue NumberH74939200124070
Device Lot Number0036581435
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/18/2025
03/19/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/15/2026
04/14/2026
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown